# SDR FDEA2020042740782

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 73,168 hours, 25,151 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 251N613310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON A2B CABLE PULLEY MOUNT BRACKET CRACKED AT STA 358 RBL25. STREAMER   ATTACHED REMOVED, FABRICATED AND INSTALLED NEW STIFFENER, P/N 251N6133 IAW DWG 251N6133   REV B, EA # F-2710-T0353742-P1 FLIGHT CONTROLS-AILERON AND TABS-PULLEY BRACKET   ASSY STA 345, STIFFENER, ALTERNATE SURFACE FINISH
